MathSciNet Relay Station
MathSciNet bibliographic data
MR2180459 30C65 (35J15 35J70)
Astala, K.; Iwaniec, T.; Martin, G. J.; Onninen, J. Extremal mappings of finite distortion. Proc. London Math. Soc. (3) 91 (2005), no. 3, 655–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement